# SDR DALA13042780128

- Difficulty date: August 27, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 79,101 hours, 33,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 27GF ARE INOPERATIVE.  MX FOUND BROKEN WIRE AT SEAT TO SIDEWALL AND REPLACED CONNECTOR.  SYSTEM OPERATION IS NORMAL.
